# SDR MASA200501045

- Difficulty date: December 16, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,165 hours, 9,571 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Underserviced
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ASH 7258 MLI - NR 1 IDG CAUTION NR 1 GEN OFF CAUTION ON TAKEOFF ROLL.  MAINTENANCE SERVICED NR 1 IDG.  OPS CHECK GOOD.
